Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board Member: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year


IMPACT FACTOR 2016: 0.405
5-year IMPACT FACTOR: 2.212

CiteScore 2016: 0.47

SCImago Journal Rank (SJR) 2016: 0.378
Source Normalized Impact per Paper (SNIP) 2016: 0.502

Mathematical Citation Quotient (MCQ) 2016: 1.02

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 13, Issue 3 (Sep 2005)

Issues

Partition of unity method on nonmatching grids for the Stokes problem

C. Bacuta / J. Chen
  • School of Mathematics and Computer Science, Nanjing Normal University Nanjing, 210097, Peoples Republic of China
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Y. Huang
  • Institute for Computational and Applied Mathematics and Department of Mathematics, Xiangtan University, Peoples Republic of China, 411105
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ J. Xu / L. Zikatanov

We consider the Stokes problem on a plane polygonal domain We propose a finite element method for overlapping or nonmatching grids for the Stokes problem based on the partition of unity method. We prove that the discrete inf-sup condition holds with a constant independent of the overlapping size of the subdomains. The results are valid for multiple subdomains and any spatial dimension.

Key Words: non-matching grid,; finite element method,; partition of unity,; Stokes problem

About the article

Published in Print: 2005-09-01


Citation Information: Journal of Numerical Mathematics jnma, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/156939505774286148.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Haibiao Zheng, Lina Song, Yanren Hou, and Yuhong Zhang
Advances in Computational Mathematics, 2015, Volume 41, Number 4, Page 937
[2]
IVO BABUŠKA, VICTOR NISTOR, and NICOLAE TARFULEA
Mathematical Models and Methods in Applied Sciences, 2007, Volume 17, Number 12, Page 2115

Comments (0)

Please log in or register to comment.
Log in